Well, it’s just getting worse. My fatigue is through the roof now and my pain is increasing. I’m not happy with my life right now. And, I haven’t been able to have sex for almost a week because it’s too painful. I’ve been bleeding, so we’ve decided to stop until I’ve completely healed… but it doesn’t seem like I’m healing at all. I’m so tired of this and have never had to deal with this before. I rarely hurt with my ex, except for after a couple times in a row, but I can only have sex with my current boyfriend once a day.. when I’m not in severe pain already. I don’t understand. I mean, yeah, he’s larger, but that shouldn’t matter… should it? Maybe it’s my new(er) birth control pills… I don’t know :/
Anyone have this problem?
And, I’m not sure if it was a good idea, or not. I feel ok, but of course my body aches… And, I’m super fatigued! We’ll see how the rest of the day goes.
Yesterday I slept until 11:30 and took two naps and still passed out when I went to bed. I’ve had no energy to do anything! I already took one, 2 hour nap, and I’m fighting to get anything done. I have two, two page papers to write, a movie to watch and answer questions to, and finish a take-home test… I hope that’s all.
Thank you, Have a good day too.
And, so far it hasn’t been too bad. I’m in a good mood and I got a card in the mail from my mom with Chili’s and Pizza hut gift cards :D I think I’m going to use the chili’s one tonight :] So, I’m 19 now. And, it isn’t much different lol. Hopefully my day stays good! I hope everyone has a great day, as well!
To stay off the Wellbutrin for three days and call him back. Awesome. They want to make sure it is the Wellbutrin causing my symptoms. I’m 100% sure, but oh well. I’m already feeling better, but I’m feeling tired as hell, like the past week or so has been. I’m barely shaking, but still badly twitching in my legs.
Well, I called the doctor’s office on Friday and was told that the doctor won’t be in until Monday. I told the nurse my side effects, so hopefully he can prescribe me something else without me coming in.. since I’m 4 hours away and all. My Medicaid will be gone on Tuesday… so hopefully he allows me to get it before then so I don’t have to pay a bunch lol. I need to see if I can have Medicaid up here in Michigan. It’s dumb that a person my age will immediately qualify for Medicaid if she’s pregnant… but I probably won’t. GAH! or I’ll have to jump through hoops.
Anyone know anything about Michigan’s Medicaid system and it’s policies.. or where to go?
Yesterday I was feeling fine, then out of nowhere I felt so heavy and weak and tired, and then I took a 3ish hour nap. Today, I felt drained from the moment I opened my eyes. I’m really shaking and feel so heavy. So I went to class and came back afterwards. Now, I’m just laying in bed because standing seems impossible and sitting upright is uncomfortable. It isn’t so much pain, as it is the heaviness and fatigue… boo.
Zoloft and Wellbutrin.
Well, it’s snowing now and the pain sucks. I was sitting in class for 4 hours and thought I was going to die. My shoulders, and hips were on fire! I hate weather changes like this, because my body obviously doesn’t like it. And, the shaking isn’t getting any better, still.
Well, I posted earlier that my shaking was better… I realized a little bit ago that I missed my morning dose… oops.
classes have been ok. I’m a little overwhelmed by my A&P II class, but I’m sure everything will work out fine. It kind of has too anyway. I have ways to get help if I need it, anyway. I’ve been doing ok. I’ve had dumb bumps on my tongue for a couple days now, and they hurt :[ I hate it when that happens for no reason at all! My shaking isn’t too bad today, a lot better than yesterday at least. And, seeing that I’m typing wayyy better, yeah that’s an improvement! The pain isn’t too bad again today. My hips are a little tender and my tummy hasn’t been feeling the greatest, but hey.. it’s a good day! and a nice day at that!
I hung out with my favorite roomie for a little bit, I miss her! So, I’m going to hang out with her tomorrow too!
By the way, you all should make a Patientslikeme.com account. It is a cool tool to keep track of how your days are and have been and see other people that deal with the same things as you. try it out! It definitely paints a picture when I can see charts of my levels of pain/fatigue/etc in charts! lol
I hope everyone is feeling well.
Well, I’m pretty much living with my boyfriend now. I still am technically living with my other roommates because I can’t legitimately move in with him because the college is against coed living. But, it’s ok to be here as long I don’t bring all of my stuff here. So, yey! and I’m living with our good friend. We’ll see how it goes. I like it so far. And things are going really good in our relationship. I am very happy.
First day of classes for the second quarter was today. I just had A&P II, so it wasn’t too bad. Tomorrow I have Abnormal Psychology, which I’m SO excited for! Even though I’m not going into psychology, it has always interested me. It’s required anyway lol.
My shaking continues. I really hope that it goes away, but it almost feels worse than before. My hands normally haven’t been shaking if I have them on a surface, it kind of keeps it stable. But, now that isn’t the case. It’s a constant shaking. *sigh*. Side effects are dumb lol.
Shaking or twitching? If u take another anti-depressant w/Wellbutrin, you can develop Serotonin Syndrome. You develop uncontrollable muscle twitches. I had it when I took Effexor & Wellbutrin. Make sure ur other drugs aren’t interacting w/Wellbutrin.
Well, my doc said that one works on serotonin and the other works on norepinephrine. So I don’t know if that changes anything?
I’m still shaking and I hate it! lol my boyfriend is upset about it, too. Hopefully it lessens soon.
Never heard of it, or used it. Sorry.